# SDR ANCF20230721018

- Difficulty date: July 19, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N920CG
- Make and model: Airbus A320-251N
- Aircraft serial: 9250
- Aircraft time: 6,614 hours, 3,471 cycles
- Engine: Cfmint LEAP1A26
- Engine time: 10,064 hours, 5,730 cycles
- System (JASC): 2700 · Flight Control System
- Part: Vent
- Part number: 87292325V07
- Part serial: VL2062015613
- Condition: Unserviceable
- Location: 10hq
- Part time: 6,614 hours, 3,471 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF DUE TO VENT SKIN VALVE FAULT LOW SPEED RTO AFTER ECAM, BLOWER AND EXTRACT FAULT.    LOW SPEED RTO RWY 14L SPEED BELOW 72 KNOTS (APP. SSK). WHEEL TEMP 250 C (BRAKE FAN ON) AFTER RTO.  IN ACCORDANCE WITH AMM 21-26-64-000/400-001-A AEVC (10HQ) WAS REPLACED. IN ACCORDANCE WITH AMM 21-26-43-04 CONF 02 THE FILTER DEMISTER WAS REPLACED. THE OPERATIONAL TEST OF AEVC WAS PERFORMED TEST IS OK . IN ACCORDANCE WITH AMM 26-15-15-000/400-001-A THE SMOKE DETECTOR OF AVIONICS COMPARTMENT (1WA) WAS REPLACED. THE OPERATIONAL TEST AEVC WAS PERFORMED TEST IS OK.   IN ACCORDANCE WITH TSM 05-50-00-810-825-A STEP 4.A.2 AMM 05-51-16-200-001-A THE INSPETION AFTER BRAKE EMERGENCY APPLICATION OVERHEAT, THE WHEEL AND BRAKE WERE FOUND IN GOOD CONDITION.
